It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ceebee on November 27, 1999 at 10:21:30:

In Reply to: Epilepsy related to antibiotics? posted by Michelle V. on November 16, 1999 at 14:25:35:

: My five year old son was diagnosed with petit mal or absence seizures in late July. He is on Depakote. Every time his seizure activity increases, so does the Dr's order for the depakote. I recently went to an herbalist and after providing a medical history of my son, she felt his condition was related to antibiotic therapy. He has had many ear infections since he was 8 months and been on many different antibiotics for treatment. I am also interested in chiropratic information related to treatment for epilepsy in children.

: Michelle, read my posting re: epilepsy and antibiotics. I am a 58 yr old female who has been on dilantin for 20 yrs. My dr ordered Augmentin for me; after I had been taking it 7 days I started to have auras (warnings of seizures). I stopped the Augmentin and the auras stopped. But, Michelle, please DO NOT play around with your son's seizure disorder. Contacting herbalists and chiropractors is dangerous in my opinion, because they are not trained physicians. The level of training compared to the years that an MD receives is minimal, especially in the case of herbalists. I'm not saying they don't offer some good information; but they're not MD's, and your son needs a good dr. If you have lost faith in the dr he is going to, change drs.


Follow Ups

All times are GMT -7. The time now is 05:18 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!